eMarshallZo 01/04/12
Last reply 6 years ago
injecting is a pain!

I’ve been on Copaxone for 5 months now and I swear its just getting worse every time I inject 🙁 its got that bad am crying for 10minutes straight in pain! anyone got any tips? HELP x

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


quifftastic
6 years ago

Hi Zoe. I tried copaxone and lasted a month, the agony was not worth it. I then left the meds for several months and then decided I did want to be on one and went on to Avonex. I’ve been on it for two months and although I feel crap the next day on it, I don’t have site reactions, etc, so I hope it will work out for me. What happened with the rebif, why did you stop it?


eMarshallZo
6 years ago

iv never been on rebif, this is my first ever treatment, do you have to inject everyday on Avonex?


DjBlack
6 years ago

Hey zoe … I have been on Rebif for 12 months for my R/R. They have an autoinjector, rebismart they call it where all you have to do is put a needle in and press go button. It does all the work for you.

Three days a week you use it so, Mon, Wed, Fri … then you don’t have to worry about it on the weekend.

It was great for me but I am starting on Tysabri tomorrow morning as my MS is either getting worse or body just isn’t responding to Rebif anymore.

Have a look here … http://www.rebismart.com/en/index.html

Hope it all works out for you.

Dave.


carly111222
6 years ago

hi zoe i am also on rebif started last week and i have had no side effects at all no site reactions and it isnt at all painful to do so maybe rebif would suit you but like ms it effects everyone differently good luck xx


Lus
6 years ago

Hey Zoe I’m on Copaxone to and have been on it for maybe a month or so longer than you. I’m the same the damn injections hurt like hell and i am running out of room on my body for them! All i can suggest is talking to your neuro and seeing what they think. I just try and inject in completely different areas each night and i find that helps a bit! Are you getting massive red tennis ball lumps under your skin that last for days??


Lillylilly
6 years ago

Persevere, lads! I had a tough time for the first 4 months (lumps and stinging) or so of Copaxone and then it just became easy! No side effects or stinging now. I’m on it a year and a half 😀 I find that my hips and stomach are the best to inject so I don’t do my bum, arms or legs. Find the easiest spot to do it and feck that rotation system. It’s YOUR body. Do what works for you x


T
6 years ago

I start icing my skin beforehand, which has helped a bit. At least I’m not in so much pain I can’t concentrate! (most of the time anyway). I find my arms and legs are the most sensitive…… I’ve only been on Copaxone since the start of February, so not that long. I don’t have a choice about whether to stay on it or not, as I developed NABs on Rebif so can’t go on any of the interferons now. So will just persevere and look like a pincushion when I’m going out! Lol.


eMarshallZo
6 years ago

Lu’s yeah i am getting massive lumps on my area’s iv still got one from like a week ago started bleeding yesterday i scratched it by accident 🙁 it was easy the first few months now its getting really bad, going talking to my nurse this month see what she says 🙂


JulieJ
6 years ago

Hi Zoe, I’ve been on Copaxone for 8 years now, I no longer inject my arms or legs as the pain was just intolerable – but no prob with my bum and tum. Cos I’ve been on it for ages I only have to inject every other day now, which helps – so hang on in there. Avoiding the areas which I know hurt helps and I inject when I go to bed so I don’t have to move, that also helps. If it’s helping your MS keep that in your mind and stick with it. Good luck x


Henks
6 years ago

JulieJ– you only inject every other day on Copaxone? by choice or docs orders? just curious.. i’ve never heard of that before!

Post Comment

You must be logged in to reply to this topic.